# SDR 98ZZZX2111

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40592
- Make and model: Piper PA-23-250
- Aircraft serial: 277405337
- Engine: Lyc IO540C4B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 75190
- Condition: Failed
- Location: Governor Drive
- Part time: 638 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLIGHT, PILOT LOST PROP CONTROL, FEATHERED, AND LANDED.  FOUND CAMSHAFT BROKEN AT GOVERNOR DRIVE END.  RECORDS SHOW THIS WAS A NEW PART.  INSTALLED AT OVERHAUL ON 3/89.
